# SDR UPS99830435

- Difficulty date: August 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N867UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 45967
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: 5769859153
- Condition: Cracked
- Location: Rt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C123, THE RT I/B UPPER SLOT SKIN WAS CRACKED AT THE SPLICE PAN, UNDER THE UPPER SLOT DOOR.  REMOVED, FABRICATED AND REPLACED THE SLOT SKIN IAW DWG 5769859 AND SRM 51-1-21 AND 51-3-0.
